# SDR MASA200700472

- Difficulty date: August 2, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 13,402 hours, 11,317 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7155 ORD.  8A EMERGENCY LIGHTS & ROW 2-5 FLOOR PATH LIGHTS INOP.  MX RESECURED WIRING.
